MAUDE Adverse Event Report: SSCOR, INC SSCOR, INC; SSCOR VX-2

SSCOR, INC SSCOR, INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) ambulance services reported that a vehicle fell on adult male in a garage, patient had emesis in airway, suction unit blinked red when attempting to be used, back up suction unit was used instead.Ultimately the suction device did not contribute to the patient outcome.When asked if they would send the device in for eval, they required a loaner device.Replacement battery was issued and this resolved their issue.

Brand Name
SSCOR, INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR, INC
2125 n. madera rd
unit c
simi valley CA 93065
Manufacturer (Section G)
SSCOR, INC
2125 n madera rd
unit c
simi valley CA 93065
Manufacturer Contact
marisela nolasco
2125 n madera rd
unit c
simi valley, CA 93065
8185044054
MDR Report Key23594851
Report Number2022724-2025-00002
Device Sequence Number13067140
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K945929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2310BV
Device Catalogue Number2310BV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale